# SDR COEA0751821

- Difficulty date: August 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572610201
- Part serial: 253
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR: FUSELAGE RT FRAME 27 IS CRACKED AT UPPER BOX AFT INTERCOSTAL ATTACHMENT.  REMOVED DAMAGED AREA AND STRESS RELIEVED IAW ATR SRAS, DO/TS-3941/07, 4264.  REF: NOTE DO/TS 5198/07.  WO 72242, NR 200014. (K)
